Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Low grade fever, chest and shoulder pain. Chest X-ray normal. Causes for symptoms?

I am 35 yrs old. I have low grade fever and pain in chest and left shoulder for last two weeks. No other symptoms. WBC was 12.8 then 11.7 and again 12.9 (today).. I have no fever today and no pain for last three days.. but had fever (98.6 F or so) in last two days.. before that I had no fever for two days and had fever continuously in evening for two weeks before that.. What could be the reason? chest x-ray is clear.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Cardiologist 's  Response
Dear patient,

Given persistent fever, shoulder pain, and persistence of elevated white count, septic arthritis of the shoulder is in the differential, and further imaging is warranted; if positive and suspicious, then a diagnostic arthrocentesis (tap of the joint) would be required.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor